MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON PLUS TAP-ON(DNA) G136; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON PLUS TAP-ON(DNA) G136; SCALER, ULTRASONIC
Catalog Number G136
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron plus g136 , they allege that they have no water flow and the handpiece is getting hot, no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
12/05/2025 evaluation tech: (b)(6).Emh hp; cable, conn/gun cable damaged.Blockage in the handpiece cable causing restricted water flow, corroded contact pins on the steri-mate handpiece.Debris buildup in the water solenoid, poor water pressure regulation, restricting water flow cabinet is discolored, replace with knob plate/pad worn/peeling will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hp-1012, hpc02180.

Brand Name
CAVITRON PLUS TAP-ON(DNA) G136
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23705389
Report Number2424472-2025-00161
Device Sequence Number10649497
Product Code ELC
UDI-Device IdentifierD00381840011
UDI-PublicD00381840011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG136
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown